Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Interpolation and quadrature methods for ordinary differential equations

Author: G. J. Cooper
Journal: Math. Comp. 22 (1968), 69-76
MSC: Primary 65.61
MathSciNet review: 0224289
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of single-step methods is constructed for solving systems of differential equations. These methods are based on the use of interpolation and quadrature formulae, and are related to some implicit methods of Runge-Kutta type. Weight functions may be used to cope with difficult behaviour.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society